Home>People>Faculty

ZHANG Zhifei
Professor
zfzhang@math.pku.edu.cn
Phone :86-10-62768768
Office :14107E

Education

August 2011-, Professor, School of Mathematical Science, Peking uni- versity

August 2009-July 2011, Associate Professor, School of Mathematical science, Peking university

October 2008-July 2009, Assistant Professor, School of Mathematical Science, Peking University

October 2007-September 2008, Postdoctoral Fellowship, Department of Mathematics, Paris-Sud XI University(Adviser: Patrick Gerard)

July 2005-September 2007, Assistant Professor, School of Mathemati- cal Science, Peking University

July 2003-March 2005, Postdoctoral Fellowship, Academy of Mathe- matics and System Sciences, The Chinese Academy of Sciences.(Adviser:Ping Zhang)

September 1998-June 2003, PHD student, Department of Mathemat- ics, Zhejiang University(Adviser: Silei Wang)

September 1994-June 1998, Undergraduate student, Department of Mathematics, Hangzhou University

Research Interests

Free boundary problems in fluid mechanics ; Harmonic analysis methods solving the Navier-Stokes equations; Complex fluid and liquid crystal; Hydrodynamic stability and Boundary layer theory

Selected Publications

  • Yongzhong Sun, Wei Wang and Zhifei Zhang, Nonlinear stability of current-vortex sheet to the incompressible MHD equations, accepted by Comm. Pure Appl. Math.
  • Dongyi Wei, Zhifei Zhang and Weiren Zhao, Linear inviscid damping for a class of monotone shear flow in Sobolev spaces, Comm. Pure Appl. Math., online.
  • Chao Wang, Yuxi Wang, Zhifei Zhang, Zero-viscosity limit of the Navier-Stokes equations in the analytic setting, Arch. Ration. Mech. Anal. 224 (2017), 555-595.
  • Jean-Yves Chemin, Ping Zhang and Zhifei Zhang, On the critical one component regularity for 3-D Navier-Stokes system: general case, Arch. Ration. Mech. Anal. 224 (2017), 871-905.
  • Wendong Wang, Dongyi Wei and Zhifei Zhang, Energy identity for approximate harmonic maps from surfaces to general targets, J. Funct. Anal. 272 (2017), 776-803.
  • Yong Lu and Zhifei Zhang, Partially strong transparency conditions and a singular localization method in geometric optics, Arch. Ration. Mech. Anal., 222 (2016), 245-283.
  • Ping Zhang and Zhifei Zhang, Long time well-posedness of Prandtl system with small and analytic initial data, J. Funct. Anal., 270 (2016), 2591-2615.
  • Xiaoxia Ren, Zhaoyin Xiang and Zhifei Zhang, Global well-posedness for the 2D MHD equations without magnetic diffusion in a strip domain, Nonlinearity, 29 (2016), 1257-1291.
  • Qionglei Chen, Changxing Miao and Zhifei Zhang, On the ill-posedness of the compressible Navier-Stokes equations in the critical Besov spaces, Rev. Mat. Iberoam., 31 (2015), 1375-1402.
  • Mingwen Fei, Wei Wang, Pingwen Zhang and Zhifei Zhang, Dynamics of the nematic-isotropic sharp interface for the liquid crystal, SIAM J. Appl. Math. ,75 (2015), 1700-1724.
  • Wei Wang, Pingwen Zhang and Zhifei Zhang, The small Deborah number limit of the Doi-Onsager equation to the Ericksen-Leslie equation. Comm. Pure Appl. Math. 68 (2015), no. 8, 13261398.
  • Jiequn Han, Yi Luo, Wei Wang, Pingwen Zhang and Zhifei Zhang, From microscopic theory to macroscopic theory: a systematic study on modeling for liquid crystals, Arch. Ration. Mech. Anal., 215 (2015), 741-809.
  • Wei Wang, Pingwen Zhang and Zhifei Zhang, Rigorous derivation from Landaude Gennes theory to Ericksen-Leslie theory, SIAM J. Math. Anal., 47 (2015), 127-158.
  • Marius Paicu and Zhifei Zhang, Global well-posedness for 3D NavierStokes equations with ill-prepared initial data, J. Inst. Math. Jussieu, 13 (2014), 395-411.
  • Marius Paicu, Ping Zhang and Zhifei Zhang, Global unique solvability of inhomogeneous Navier-Stokes equations with bounded density, Comm. Partial Differential Equations, 38 (2013), 1208-1234.
  • Wei Wang, Pingwen Zhang and Zhifei Zhang, Well-posedness of the Ericksen-Leslie system, Arch. Ration. Mech. Anal., 210 (2013), 837- 855.
  • Chao Wang and Zhifei Zhang, A new proof of Wu’s theorem on vortex sheets, Sci. China Math., 55(2012), 1449C1462.
  • Mei Ming, Ping Zhang and Zhifei Zhang, Large time well-posedness of the three-dimensional capillary-gravity waves in the long wave regime, Arch. Ration. Mech. Anal., 204 (2012), 387-444.
  • Mei Ming, Ping Zhang and Zhifei Zhang, Long wave approximation to the 3-D capillary-gravity waves , SIAM J. Math. Anal., 44(2012), 2920-2948.
  • Chao Wang and Zhifei Zhang, Global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and ther- mal diffusivity , Adv. Math., 228(2011), 43-62
  • Yongzhong Sun, Chao Wang and Zhifei Zhang, A Beale-Kato-Majda criterion for three dimensional compressible viscous heat-conductive flows , Arch. Ration. Mech. Anal., 201(2011), 727-742.
  • Marius Paicu and Zhifei Zhang, Global regularity for the Navier-Stokes equations with some classes of large initial data , Anal. PDE, 4(2011), 95-113.
  • Yongzhong Sun and Zhifei Zhang, Global well-posedness for the 2D micro-macro models in the bounded domain , Comm. Math. Phys., 303(2011), 361-383.
  • Yongzhong Sun, Chao Wang and Zhifei Zhang, A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations , J. Math. Pures Appl., 95(2011), 36C47.
  • Qionglei Chen, Changxing Miao and Zhifei Zhang, Global well- posedness for compressible Navier-Stokes equations with highly oscil- lating initial velocity , Comm. Pure Appl. Math., 63 (2010), 1173-1224.
  • Mei Ming and Zhifei Zhang, Well-posedness of the water-wave problem with surface tension , J. Math. Pures Appl., 92(2009), 429-455.
  • Li Xu and Zhifei Zhang, On the free boundary problem to the two viscous immiscible fluids , J. Differential Equations, 248(2010), 1044- 1111.
  • Mei Ming and Zhifei Zhang, Well-posedness of the water-wave problem with surface tension, J. Math. Pures Appl., 92(2009), 429-455.
  • Weiming Wang and Zhifei Zhang, Long time Anderson localization for the nonlinear random Schr¨odinger equation, J. Stat. Phys., 134(2009), 953-968.
  • Patrick Gerard and Zhifei Zhang, Orbital stability of traveling waves for the one-dimensional Gross-Pitaevskii equation, J. Math. Pures Appl., 91 (2009), 178-210.
  • Ping Zhang and Zhifei Zhang, On the free boundary problem of threedimensional incompressible Euler equations, Comm. Pure Appl. Math., 61 (2008), 877-940.
  • Fanghua Lin, Ping Zhang and Zhifei Zhang, On the global existence of smooth solution to the 2-D FENE dumbbell model, Comm. Math. Phys., 277(2008), 531-553.
  • Qionglei Chen, Changxing Miao and Zhifei Zhang, The Beale-Kato- Majda criterion for the 3D magneto-hydrodynamics equations , Comm. Math. Phys., 275(2007), 861-872.
  • Qionglei Chen, Changxing Miao and Zhifei Zhang, A new Bernstein’s inequality and the 2D dissipative quasi-geostrophic equation , Comm. Math. Phys., 271 (2007), 821-838.